# SDR ASAA2017040720427

- Difficulty date: April 7, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 65C2667813
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT TAI DUCT NOSE BEAM DOUBLER CORRODED.   ACFT GROUNDED.   REMOVED AND REPLACED THE SLAT TAI DUCT NOSE BEAM DOUBLER IAW SRM 51-40-02-0G-0.
